JournalscmhVol. 83, No. 1pp. 211–240

Jenkins–Strebel differentials with poles

  • Jinsong Liu

    Academy of Mathematics and System Sciences, Beijing, China
Jenkins–Strebel differentials with poles cover
Download PDF

Abstract

Given any compact Riemann surface with finitely many punctures, we show that there exists a unique Jenkins–Strebel differential on the Riemann surface with prescribed heights. In addition, the differential has second order poles at the distinguished punctures with prescribed leading coefficients. As a corollary, we obtain the solution of the moduli problem.

Cite this article

Jinsong Liu, Jenkins–Strebel differentials with poles. Comment. Math. Helv. 83 (2008), no. 1, pp. 211–240

DOI 10.4171/CMH/123